# SDR SWIA200616584

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 23,422 hours, 33,975 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Ailerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM FL250 WITH TORQUE AT 61 PERCENT A VIBRATION WAS FELT.  REPLACED LEFT AILERON HINGE AND BUSHING IAW MM 57-00-00, REMOVED AND REPLACED RIGHT AILERON TRIM TAB IAW EMB 120 MM 27-72-02.
